# SDR SWAA2021072040405

- Difficulty date: January 8, 2021
- Submitted: July 20, 2021
- Operation: Air carrier
- Aircraft: N8660A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36654
- Aircraft time: 20,801 hours, 9,225 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 SLAT WEDGE O/B END IS DELAMINATED. / REMOVED AND REPLACED #1 SLAT IAW AMM 27-81-21. SEE SA-M 326: A1303551
